# SDR UPS00832684

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK G SCALLOPS GOUGED BETWEEN STA 160 & STA 180.  BLENDED GOUGES, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED SEAT TRACK STA 130 - 180 IAW DC8 SRM 51-3-0.  LOCATED, DRILLED AND DEBURRED SEAT TRACK AND SPLICE FITTING IAW DC8 ADDUNDUM DC8-5320-5167-C.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED SEAT TRACK AND FITTING IAW DC8 SRM 51-3-0.
